# SDR SWAA2019071734923

- Difficulty date: May 30, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A8128Y26
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT FORWARD FRAME JUST ABOVE LOWER LATCH RECEIVER EVIDENCE OF CRACK IN CURVE OF FRAME.  R&R FRAME IAW SRM AND DWG.
